Alert archive / Missouri / Tornado Warnings in 2010
Tornado Warning 61, NWS St. Louis, MO
NWS St. Louis, MO issued this tornado warning at Aug 20, 2010, 8:47 PM CDT for Saint Charles County, Saint Louis County, Missouri. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 20, 2010, 8:47 PM CDT (01:47 UTC)
- Expired
- Aug 20, 2010, 9:30 PM CDT
- In force
- 43 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 20, 9:10 PM CDT | FUNNEL CLOUD | Weldon Spring, MO | PUBLIC REPORT OF A FUNNEL CLOUD ALONG HIGHWAY 94 AND HARVESTER ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.8 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1087 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 1347 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 202 m²/s²
- 0-3 km storm-relative helicity
- 280 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 11.4
The text
As transmitted, in the capitals the NWS used until 2016.
308
WFUS53 KLSX 210147
TORLSX
MOC183-189-210230-
/O.NEW.KLSX.TO.W.0061.100821T0147Z-100821T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
847 PM CDT FRI AUG 20 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI...
CENTRAL ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...
* UNTIL 930 PM CDT
* AT 846 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR DARDENNE PRAIRIE...AND MOVING EAST AT 30
MPH.
* LOCATIONS IMPACTED INCLUDE...
O'FALLON...WELDON SPRING...COTTLEVILLE...CLARKSON VALLEY...
CHESTERFIELD...ST. PETERS...ST. CHARLES...MARYLAND HEIGHTS...
HARVESTER AND KAMPVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS TORNADO WARNING REPLACES THE SEVERE THUNDERSTORM WARNING THAT
WAS IN EFFECT FOR THE SAME AREA.
&&
LAT...LON 3862 9048 3862 9074 3863 9074 3862 9075
3862 9081 3880 9086 3887 9047
TIME...MOT...LOC 0148Z 257DEG 27KT 3873 9072
$$
GLASS2 follow-up statements
603
WWUS53 KLSX 210158
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
858 PM CDT FRI AUG 20 2010
MOC189-210208-
/O.CAN.KLSX.TO.W.0061.000000T0000Z-100821T0230Z/
ST. LOUIS MO-
858 PM CDT FRI AUG 20 2010
...THE TORNADO WARNING FOR CENTRAL ST. LOUIS COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED AWAY FROM THE COUNTY.
LAT...LON 3876 9049 3873 9053 3871 9054 3869 9055
3868 9074 3882 9075 3887 9047
TIME...MOT...LOC 0158Z 252DEG 19KT 3875 9066
$$
MOC183-210230-
/O.CON.KLSX.TO.W.0061.000000T0000Z-100821T0230Z/
ST. CHARLES MO-
858 PM CDT FRI AUG 20 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL ST. CHARLES COUNTY
UNTIL 930 PM CDT...
AT 857 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR COTTLEVILLE...MOVING EAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
ST. PETERS...ST. CHARLES...HARVESTER AND KAMPVILLE.
LAT...LON 3876 9049 3873 9053 3871 9054 3869 9055
3868 9074 3882 9075 3887 9047
TIME...MOT...LOC 0158Z 252DEG 19KT 3875 9066
$$
GLASS459
WWUS53 KLSX 210223
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
923 PM CDT FRI AUG 20 2010
MOC183-210233-
/O.EXP.KLSX.TO.W.0061.000000T0000Z-100821T0230Z/
ST. CHARLES MO-
923 PM CDT FRI AUG 20 2010
...THE TORNADO WARNING FOR CENTRAL ST. CHARLES COUNTY WILL EXPIRE AT
930 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 3876 9049 3873 9053 3871 9054 3869 9055
3868 9074 3882 9075 3887 9047
TIME...MOT...LOC 0223Z 252DEG 19KT 3879 9050
$$
GLASSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this tornado warning went out at Aug 20, 6:52 PM CDT, 1 hour 55 minutes earlier.
Area forecast discussion, Aug 20, 6:52 PM CDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
652 PM CDT FRI AUG 20 2010
.DISCUSSION...
/419 PM CDT FRI AUG 20 2010/
CONVECTION CONTINUES TO DEVELOP ACROSS CNTRL AND NWRN MO WELL AHEAD
OF THE MAIN SHORTWAVE TROUGH EXTENDING FROM ERN NEBRASKA SW
THROUGH WRN KS AND ASSOCIATED CDFNT EXTENDING FROM WRN MN SW
THROUGH CNTRL KS. THIS ACTIVITY APPEARS TO BE AHEAD OF WEAKER
IMPULSES OR MCVS AHEAD OF THE MAIN SHORTWAVE TROUGH...AND LOW-MID
LEVEL WAA...850 MB MOISTURE CONVERGENCE AND 850 MB THETA E
ADVECTION ON NOSE OF SWLY LLJ. WILL CONTINUE FLASH FLOOD WATCH FOR TGT
ACROSS MUCH OF CNTRL AND NERN MO AS WELL AS W CNTRL IL. ALTHOUGH
THE CONVECTION WILL BE PROGRESSIVE THIS AREA MAY GET SEVERAL
ROUNDS OF STRONG CONVECTIVE CELLS...PLUS WITH ABUNDANT LOW-MID
LEVEL MOISTURE...INSTABILITY AND HIGH PWS THE STORMS WILL HAVE
VERY HIGH RAINFALL RATES. BESIDES HEAVY RAINFALL SOME OF THESE
STORMS WILL PRODUCE DAMAGING WIND GUSTS AND POSSIBLY ALSO HAIL.
ALTHOUGH THE CDFNT WILL NOT MOVE SEWD THROUGH THE CWA TIL LATE TGT
AND SAT IT APPEARS THAT THE MORE ORGANIZED AND WIDESPREAD
CONVECTION WILL OCCUR TGT ASSOCIATED WITH TEMPERATURE AND MOISTURE
ADVECTION ON THE NOSE OF A STRENGTHENING SWLY LLJ AHEAD OF THE
APPROACHING 850 MB TROUGH...AND ALONG OUTFLOW BOUNDARIES FROM THE
CONVECTIVE COMPLEXES. THE 12Z NCEP 4 KM WRF HAS MUCH OF THE
CONVECTION DROPPING SEWD THROUGH THE CWA THIS EVNG AND INTO THE
OVERNIGHT HOURS WITH JUST SCATTERED ACTIVITY AT BEST ON SAT. THE
LATEST 18Z NAM MODEL RUN ALSO HAS THE CONVECTION E AND S OF THE
CWA AFTER 12Z SAT. WITH THE CDFNT MOVING THROUGH THE CWA ON SAT
ALONG WITH PLENTY OF LOW LEVEL MOISTURE AND SFC INSTABILITY WILL
STILL HAVE LIKELY POPS S AND E OF STL ON SAT. IT APPEARS THAT THE
PRECIPITATION THREAT WILL END BY SAT NGT AS THE SHORTWAVE TROUGH
WILL BE E OF THE CWA WITH THE CDFNT SE OF THE CWA. MORE TRANQUIL
WEATHER BEGINNING ON SUN AS A MID-UPPER LEVEL RIDGE BUILDS EWD
INTO MO WITH A SFC RIDGE EXTENDING FROM THE NRN PLAINS AND GREAT
LAKES REGION S INTO MO IL. TEMPERATURES WILL BE COOLER SUN NGT
WITH LITTLE IF ANY CLOUD COVER AND LOWER SFC DEW POINTS FILTERING
INTO THE CWA. THE ONLY POTENTIAL FOR ANY PRECIPITATION IN THE
EXTENDED FORECAST WILL BE ON TUE AND TUE NGT AS ANOTHER CDFNT
DROPS SEWD THROUGH THE AREA. IT DOES NOT APPEARS THAT THERE WILL
BE MUCH PRECIPITATION WITH THIS FRONT AS CONVERGENCE ALONG IT
SHOULD BE WEAK AND LOW-MID LEVEL MOISTURE MAY BE LIMITED. THE
ECMWF MODEL IN PARTICULAR HAS SIGNIFICANTLY COOLER AND LESS HUMID
AIR ADVECTING IN THE CWA WED AND WED NGT BEHIND THIS FRONT.
GKS
&&
.AVIATION...
/635 PM CDT FRI AUG 20 2010/
LATEST MESO SCALE SOLUTIONS SEEM TO BE SUGGESTING THAT CONVECTION
OVER AREA WILL BECOME OUTFLOW DOMINATED THIS EVENING. THIS CAUSES
A RAPID SE SHIFT IN THE MAIN PRECIP AXIS...SO FAST IN FACT THAT
ACCORDING TO THE HRRR MOST OF THE PRECIP WOULD BE ALG AND S OF A
JEF-STL LN SHORTLY AFTER 06Z. THINK THESE SOLUTIONS MAY BE A BIT
TOO FAST...AND HAVE USED SIMPLE EXTRAPOLATION OF THE BACK EDGE AS
A FIRST ESTIMATE OF WHEN THE PRECIP MAY END...06Z AT UIN...08Z AT
COU...AND 10-11Z FOR STL AREA. MOST INTENSE CONVECTION AND
ASSOCIATED WINDS SHOULD REMAIN FOCUSED WITH CLUSTER PUSHING FROM
COU TO STL OVER THE NEXT FEW HOURS...WITH BAND OF PRECIP CENTERED
NEAR MKC-UIN PRODUCING OCNL IFR CIGS/VSBYS IN EMBEDDED CONVECTION.
SPECIFICS FOR KSTL...
OUTFLOW WITH SMALL CLUSTER PUSHING EAST OF COU ATTM SHOULD BRING
NEXT THREAT OF STORMS TO STL AREA 02-03Z TIME FRAME...FOLLOWED BY
A STEADIER RAIN WITH OCNL MVFR/IFR IN EMBEDDED TSRA IN THE 06-10Z
TIME FRAME. MAY SEE SOME OCNL MVFR IN ST/FOG EARLY TOMORROW
MORNING BEFORE COLD FRONT SCOURS OUT THE LOW LEVEL MOISTURE. AS
FAR AS STORM DEVELOPMENT TOMORROW BELIEVE THAT THE OUTFLOW FROM
TONIGHTS CONVECTION WILL BECOME PRIMARY FOCUS FOR STORMS...SO
ATTM LIMITED MENTION OF TSRA THREAT TO CB CLOUD GROUP IN THE
EARLY AFTERNOON HOURS WITH PASSAGE OF CDFNT.
TRUETT
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR AUDRAIN MO-BOONE
MO-CALLAWAY MO-KNOX MO-LEWIS MO-LINCOLN MO-MARION MO-MONROE
MO-MONTGOMERY MO-PIKE MO-RALLS MO-SHELBY MO-ST. CHARLES MO-
ST. LOUIS CITY MO-ST. LOUIS MO-WARREN MO.
IL...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR ADAMS IL-BROWN IL-
CALHOUN IL-GREENE IL-JERSEY IL-PIKE IL.
&&
WFO LSXHazardous weather outlook, Aug 20, 4:52 PM CDT, 3 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 452 PM CDT FRI AUG 20 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-211215- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 452 PM CDT FRI AUG 20 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED ACROSS MOST OF THE AREA TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MOST OF THE AREA. SOME OF THE STORMS MAY GENERATE DAMAGING WIND GUSTS IN EXCESS OF 60 MPH ALONG WITH LARGE HAIL AND VERY HEAVY RAINFALL. THERE IS A THREAT OF FLOODING WHERE THUNDERSTORMS REPEATEDLY MOVE ACROSS THE SAME LOCATIONS. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR PORTIONS OF CENTRAL...NORTHEAST AND EAST CENTRAL MISSOURI...AND WEST CENTRAL ILLINOIS. MODERATE FLOODING CONTINUES ALONG PORTIONS OF THE MISSISSIPPI RIVER. PLEASE SEE THE APPROPRIATE FLOOD STATEMENT FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS WILL COME TO AN END ON SATURDAY FROM NORTHWEST TO SOUTHEAST AFTER THE PASSAGE OF A COLD FRONT. MODERATE FLOODING IS FORECAST TO CONTINUE ALONG PARTS OF THE MISSISSIPPI RIVER. PLEASE SEE THE APPROPRIATE FLOOD STATEMENT FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TONIGHT. SPOTTERS ARE ENCOURAGED TO REPORT ALL SEVERE WEATHER AND FLOODING TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 GKS
In the hours before
Local storm report, Aug 20, 7:38 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
738 PM CDT FRI AUG 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM WALL CLOUD 1 E JEFFERSON CITY 38.57N 92.17W
08/20/2010 COLE MO TRAINED SPOTTER
NUMEROUS REPORTS OF A LOWERED CLOUD WITH CIRCULATION
EAST OF JEFFERSON CITY.
&&
SIPPRELLLocal storm report, Aug 20, 7:57 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
757 PM CDT FRI AUG 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0756 PM TSTM WND DMG 3 SW WARRENTON 38.79N 91.18W
08/20/2010 WARREN MO TRAINED SPOTTER
LARGE TREE LIMBS DOWN ON HIGHWAY EE.
&&
SIPPRELLSpecial weather statement, Aug 20, 8:20 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 820 PM CDT FRI AUG 20 2010 MOZ041-042-047-050-051-210200- AUDRAIN MO-BOONE MO-CALLAWAY MO-MONITEAU MO-MONTGOMERY MO- 820 PM CDT FRI AUG 20 2010 ...SIGNIFICANT WEATHER ADVISORY FOR AUDRAIN...BOONE...MONTGOMERY... CALLAWAY AND NORTHEASTERN MONITEAU COUNTIES UNTIL 900 PM CDT... AT 818 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HALLSVILLE TO COLUMBIA TO JAMESTOWN...AND MOVING SOUTHEAST AT 40 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... CENTRALIA... ASHLAND... MEXICO... FULTON... JAMESTOWN... WILLIAMSBURG... SHAMROCK... MARTINSBURG... HARTSBURG... THOMPSON... THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. PRZYBYLINSKI
Local storm report, Aug 20, 8:27 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
827 PM CDT FRI AUG 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TORNADO LINN 38.48N 91.84W
08/20/2010 OSAGE MO LAW ENFORCEMENT
UNCONFIRMED REPORT OF A TORNAO BETWEEN LINN AND MT
STERLING SHROTLY BEFORE 8...00 PM CDT.
&&
SIPPRELLLocal storm report, Aug 20, 8:42 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
842 PM CDT FRI AUG 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0841 PM WALL CLOUD DRAKE 38.47N 91.47W
08/20/2010 GASCONADE MO TRAINED SPOTTER
SPOTTER REPORTED WALL CLOUD NEAR DRAKE.
&&
SIPPRELLLocal storm report, Aug 20, 8:46 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
846 PM CDT FRI AUG 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM FLASH FLOOD COLUMBIA 38.95N 92.33W
08/20/2010 BOONE MO BROADCAST MEDIA
WATER RESCUE ALONG VANDIVER DRIVE.
&&
SIPPRELLThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 20, 7:05 PM CDT | Tornado Warning | LSX | Callaway, Cole, Osage | 40 min |
| Aug 20, 7:40 PM CDT | Tornado Warning | LSX | Osage | 50 min |
| Aug 20, 7:43 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Warren | 47 min |
| Aug 20, 8:02 PM CDT | Flash Flood Warning | LSX | Audrain, Boone, Callaway | 6 hr |
| Aug 20, 8:10 PM CDT | Tornado Warning | LSX | Franklin, Gasconade | 50 min |
| Aug 20, 8:16 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 44 min |
| Aug 20, 9:02 PM CDT | Tornado Warning | LSX | Franklin | 43 min |
| Aug 20, 9:49 PM CDT | Flash Flood Warning | LSX | Cole, Moniteau, Osage | 6 hr |
| Aug 20, 10:42 PM CDT | River Flood Warning | LSX | Monroe | 46 hr |
| Aug 21, 12:36 AM CDT | Areal Flood Warning | LSX | Monroe, Shelby | 6 hr |
| Aug 21, 2:13 AM CDT | Areal Flood Warning | LSX | Audrain, Boone, Callaway | 4 hr |
| Aug 21, 11:36 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 70 hr |
| Aug 21, 1:28 PM CDT | River Flood Warning | LSX | Saint Charles | 56 hr |
Nearby
Tornado Warnings in Missouri, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.